Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online
Ask a Urologist   »  

Is pain in penis head and sensitivity a side effect of viagra?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9428 Questions
Question
Hi, I took viagra yesterday, im 24 years old, i took a 100mg pills, i had lot of alchool, i am not much used to sex, i had sex 3 or 4 time during the night, i was always very hard. Now we are near 16 hours after i took , and my penis hurt. I am not circumcised and now the skin dont want to go back on the head. also, there is some kind of "bubble" beside my head, of like 20% the size of the head, it is feeling very sensitive. It is hurting when my head/the bubble touch anything ( pants for exemple ) because i am not used to have it touch anything as i am not circumcised, the head is rarely out as i have no sex much. I was wondering if this was a known effect to viagra? or maybe even a side effect of having too much sex when you are not used to? Thank you for reading, hope to find answer.
Posted Thu, 27 Feb 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: You have developed what is called as Paraphimosis. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have developed what is called as Paraphimosis due to rough vigorous repeated sex over a short period of time. This is not side effect of Viagra and need to consult qualified General Surgeon for clinical examination and immediate treatment. He will drain out all the serous fluid collected between two layers of prepuceal skin.or he may inject 2 ml of Hyluranidase at local site to get this fluid absorbed and replace the foreskin back over glans penis. Please note that neglecting the situation may lead to develop constriction band at coronal sulcus and may gradually cause necrosis of glans penis. You will need to take broad spectrum antibiotic like Cefexine and anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Is pain in penis head and sensitivity a side effect of viagra? 4 minutes later
I though about this, but, i put ice on my penis, and with ice and lot of KY Lubrification, and some strenght, i was able to pull back the skin, and now my penis is back to normal. I will not have sex for 2 days or so and i beleive it will be ok. As for the bubble of air that was there, is that part of the Paraphimosis If I placed back my skin at normal, what are chance that it happen again? How I avoid it?
 
 
Answered by Dr. P. T. Patil 19 minutes later
Brief Answer: Avoid sexual intercouse till it becomes normal Detailed Answer: Hello Thanks for follow up. If you have replaced the foreskin back in normal position no active intervention is required immediately . You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.for one week to reduce the oedema of the foreskin. As regards your query about developing it again you have to consult qualified General Surgeon for clinical examination to see whether your foreskin can be retracted freely over glans or not?( To rule out partial Phimosis). Ensure to avoid sexual encounter till it gets cured completely , Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor